# SDR USAA051332

- Difficulty date: November 3, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Trim Tab
- Part number: 654645521C
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD T/E CORNER DELAMINATED.  ROUTED TO COMPOSITE FOR REPAIR IAW SRM 51-70-06 REPAIR NR 6 DEFECT SIZE: 3 INCHES DELAM.
